Case Report

Serum Sickness-like Reaction induced by Antituberculous Drugs
  • Yılmaz Ulaş
  • Kemal Özyurt
  • Mustafa Atasoy
  • Ragıp Ertaş
  • Atıl Avcı
J Turk Acad Dermatol 2019; 13: 0-0 DOI: 10.6003/jtad.19133c3
Two Clinical Presentations of One Basic Pattern: Lichenoid and Granulomatous Reaction
  • Pinar Incel Uysal
  • Neslihan Akdogan
  • Onder Bozdogan
  • Ayse Ciftci
  • Basak Yalcin
J Turk Acad Dermatol 2018; 12: 0-0 DOI: 10.6003/jtad.18123c4
Metamizole Associated Acute Generalized Exanthematous Pustulosis
  • Betül Şereflican
  • Bengü Tuman
  • Nadir Göksügür
  • Hesna Müzeyyen Astarcı
J Turk Acad Dermatol 2016; 10: 0-0 DOI: 10.6003/jtad.16101c8
Pseudoepitheliomatous Hyperplasia Appeared on a Tattoo
  • Can Ergin
  • Aysel Özenergün Bittacı
  • Ebru Karagün
  • Müzeyyen Gönül
  • Atatürker Arıkök
J Turk Acad Dermatol 2015; 9: 0-0 DOI: 10.6003/jtad.1592c3
An Unusual Course in Bullous Morphea
  • İlknur Kıvanç Altunay
  • Hilal Kaya Erdoğan
  • Nurhan Döner
  • Damlanur Sakız
J Turk Acad Dermatol 2010; 4: 0-0

Letter to the Editor

A Culprit of Lichenoid Reaction: Red Tattoo
  • Özge Mine Orenay
  • Funda Tamer
  • Evren Sarifakioğlu
J Turk Acad Dermatol 2017; 11: 0-0 DOI: 10.6003/jtad.17111l1
Bullous Drug Eruption Due to Desmopressin
  • Nimet Özcan
  • Aylin Okçu Heper
J Turk Acad Dermatol 2015; 9: 0-0 DOI: 10.6003/jtad.1591l2

Review

Medical Complications of Tattoos
  • Selami Aykut Temiz
  • Emin Özlü
J Turk Acad Dermatol 2021; 15: 1-7 DOI: 10.4274/jtad.galenos.2021.02486
Drug Eruptions
  • Defne Özkoca
  • Tuğba Kevser Üstünbaş Uzunçakmak
  • Özge Aşkın
  • Server Serdaroğlu
J Turk Acad Dermatol 2021; 15: 57-59 DOI: 10.4274/jtad.galenos.2021.36844

Original Article

Increased Adverse Skin Reactions Among Healthcare Workers During COVID-19 Outbreak
  • Tuğba Özkök Akbulut
  • Tuğba Atcı
  • Nazlı Caf
  • Hülya Süslü
J Turk Acad Dermatol 2021; 15: 60-64 DOI: 10.4274/jtad.galenos.2021.66376

About Journal

Forms

Useful Links